# SDR DXTA2021061543700

- Difficulty date: June 14, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 11,722 hours, 8,898 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Faulted
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR PRECATCH IS INTERMITTENT WHEN CABIN DOOR IS CLOSED NORMALLY. IF YOU CLOSE THE CABIN DOOR HARD THE PRECATCH WILL WORK EVERY TIME. "CORRECTIVE ACTION" ADJUSTED MAIN CABIN DOOR PRECATCH ASSY AS REQUIRED;OPS CHECK MAIN CABIN DOOR PRECATCH WITH NO DEFECT NOTED
